MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 85-93, 2006

Isomorphism of commutative group algebras
of $p$-mixed splitting groups over rings
of characteristic zero

Peter Danchev

Peter Danchev, 13, General Kutuzov Street, block 7, floor 2, apartment 4, 4003 Plovdiv, Bulgaria-BGR, e-mail: pvdanchev@yahoo.com

Abstract: Suppose $G$ is a $p$-mixed splitting abelian group and $R$ is a commutative unitary ring of zero characteristic such that the prime number $p$ satisfies $p\notin\inv(R) \cup\zd(R)$. Then $R(H)$ and $R(G)$ are canonically isomorphic $R$-group algebras for any group $H$ precisely when $H$ and $G$ are isomorphic groups. This statement strengthens results due to W. May published in J. Algebra (1976) and to W. Ullery published in Commun. Algebra (1986), Rocky Mt. J. Math. (1992) and Comment. Math. Univ. Carol. (1995).

Keywords: group algebras, isomorphisms, $p$-mixed splitting groups, rings with zero characteristic

Classification (MSC 2000): 20C07, 16S34, 16U60, 20K10, 20K21


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]